# SDR AU980588

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6113 · Propeller Spinner Section
- Part: Backplate
- Part number: AEP8
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SPINNER BACKPLATE CRACKED AROUND THE CIRCUMFERENCE OF THE PROPELLER FLANGE AND THE BOLT HOLES ELONGATED.  PART TC:  130.
